Some arithmetically symmetrical bandpass filters

Varanasi, P. ; Dutta Roy, S. C. (1981) Some arithmetically symmetrical bandpass filters IEE Electronics Letters, 17 (1). pp. 26-28. ISSN 0013-5194

Full text not available from this repository.

Official URL:

Related URL:


A combination of the conventional and Matthaei lowpass-bandpass transformations is shown to result in some bandpass filters with very good arithmetic symmetry.

Item Type:Article
Source:Copyright of this article belongs to The Institution of Electrical Engineers.
Keywords:Arithmetic Symmetry; Bandpass Filters; Lowpass to Bandpass Transformations
ID Code:9925
Deposited On:02 Nov 2010 10:26
Last Modified:01 Jun 2011 11:43

Repository Staff Only: item control page